# SDR SWAA2012072006026

- Difficulty date: June 24, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 50,042 hours, 40,178 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6563461
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE ANGLE CRACKED AT RSS 533+12.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
